# SDR AALA201710139022

- Difficulty date: October 12, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 64,837 hours, 8,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY THE R4 DOOR HAS DETACHED.  REPLACED THE SIGN IAW AMM 33-51-01.  OPS CHECKED GOOD.
